Alert archive / Wisconsin / River Flood Warnings in 2011
River Flood Warning 29, NWS La Crosse, WI
NWS La Crosse, WI issued this river flood warning at Jun 19, 2011, 8:37 AM CDT for Crawford County, Vernon County, Wisconsin. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Jun 19, 2011, 8:37 AM CDT (13:37 UTC)
- Expired
- Jun 19, 2011, 8:23 PM CDT
- In force
- 12 hr
- Issued by
- NWS La Crosse, WI
- Flood severity
- Minor
Counties Crawford County, WI, Vernon County, WI
The radar
The La Crosse radar (KARX), 52 km from the middle of the area, began a volume at 13:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Kickapoo River at Readstown (REAW3).
- Action stage
- 8 ft
- Minor stage
- 11 ft
- Moderate stage
- 14 ft
- Major stage
- 16 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
360 WGUS43 KARX 191337 FLWARX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE LA CROSSE WI 837 AM CDT SUN JUN 19 2011 .HEAVY RAIN IN THE KICKAPOO RIVER BASIN OVERNIGHT HAS CAUSED RAPID RISES ALONG THE KICKAPOO RIVER. THOSE WITH INTERESTS ALONG THE KICKAPOO RIVER TODAY SHOULD PREPARE FOR HIGHER LEVELS...NEAR FLOOD STAGE OR SLIGHTLY ABOVE AT MANY LOCATIONS. WITH LITTLE ADDITIONAL RAINFALL EXPECTED THROUGH THIS AFTERNOON...THE RIVER WILL SLOWLY FALL THIS AFTERNOON. RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST PRECIPITATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU LIVE IN A THREATENED AREA...BE ALERT FOR HIGH OR RISING WATER...AND BE READY TO MOVE TO HIGHER GROUND IF NECESSARY. DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY VEHICLES. TURN AROUND...DON/T DROWN. && WIC023-123-200137- /O.NEW.KARX.FL.W.0029.110619T1337Z-110620T1500Z/ /REAW3.1.ER.110619T1238Z.110619T1500Z.110619T2100Z.NO/ 837 AM CDT SUN JUN 19 2011 THE NATIONAL WEATHER SERVICE IN LA CROSSE WI HAS ISSUED A * FLOOD WARNING FOR THE KICKAPOO RIVER AT READSTOWN. * UNTIL MONDAY MORNING. * AT 8:00 AM SUNDAY THE STAGE WAS 11.1 FEET. * FLOOD STAGE IS 11.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 11.3 FEET BY THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE LATER THIS AFTERNOON OR VERY EARLY EVENING. * IMPACT...AT 10.0 FEET...THE PARK ALONG THE RIVER BEGINS TO FLOOD. $$ DB
3 follow-up statements
886 WGUS43 KARX 191422 FLWARX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE LA CROSSE WI 922 AM CDT SUN JUN 19 2011 ...FORECAST UPDATED TO INCREASE RIVER CREST UP ABOUT ONE FOOT... FOR THE KICKAPOO RIVER AT READSTOWN AFFECTING CRAWFORD AND VERNON COUNTIES .HEAVY RAIN IN THE KICKAPOO RIVER BASIN OVERNIGHT HAS CAUSED RAPID RISES ALONG THE KICKAPOO RIVER. THOSE WITH INTERESTS ALONG THE KICKAPOO RIVER TODAY SHOULD PREPARE FOR HIGHER LEVELS...NEAR FLOOD STAGE OR INTO MINOR FLOOD STAGE AT MANY LOCATIONS. WITH LITTLE ADDITIONAL RAINFALL EXPECTED THROUGH THIS AFTERNOON...THE RIVER WILL SLOWLY FALL BEGINNING IN THE EARLY EVENING. RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST PRECIPITATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU LIVE IN A THREATENED AREA...BE ALERT FOR HIGH OR RISING WATER...AND BE READY TO MOVE TO HIGHER GROUND IF NECESSARY. DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY VEHICLES. TURN AROUND...DON/T DROWN. && WIC023-123-200222- /O.EXT.KARX.FL.W.0029.000000T0000Z-110621T1800Z/ /REAW3.1.ER.110619T1238Z.110620T0000Z.110621T0000Z.NO/ 922 AM CDT SUN JUN 19 2011 THE FLOOD WARNING CONTINUES FOR THE KICKAPOO RIVER AT READSTOWN. * AT 9:00 AM SUNDAY THE STAGE WAS 11.3 FEET. * FLOOD STAGE IS 11.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 12.5 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY EVENING. * IMPACT...AT 10.0 FEET...THE PARK ALONG THE RIVER BEGINS TO FLOOD. $$
948 WGUS83 KARX 192037 FLSARX FLOOD STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 337 PM CDT SUN JUN 19 2011 .HEAVY RAINFALL OVERNIGHT BETWEEN 2 AND 5 INCHES OVER THE KICKAPOO RIVER BASIN IS RESULTING IN RISING WATER AND MINOR FLOODING FROM READSTOWN DOWNSTREAM THROUGH STEUBEN. THE LATEST RIVER STAGES AND FORECAST INFORMATION IS INCLUDED BELOW. RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST PRECIPITATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY VEHICLES. TURN AROUND...DON/T DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT... HTTP://WWW.WEATHER.GOV/LACROSSE . && WIC023-123-200837- /O.EXT.KARX.FL.W.0029.000000T0000Z-110622T0200Z/ /REAW3.1.ER.110619T1238Z.110620T0600Z.110621T0800Z.NO/ 337 PM CDT SUN JUN 19 2011 THE FLOOD WARNING CONTINUES FOR THE KICKAPOO RIVER AT READSTOWN. * UNTIL TUESDAY EVENING. * AT 12:00 PM SUNDAY THE STAGE WAS 11.4 FEET. * FLOOD STAGE IS 11.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 11.7 FEET BY MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY MORNING. * IMPACT...AT 10.0 FEET...THE PARK ALONG THE RIVER BEGINS TO FLOOD. $$ WIC023-123-200837- /O.CON.KARX.FL.W.0030.000000T0000Z-110622T0600Z/ /SOGW3.1.ER.110620T0730Z.110620T1200Z.110621T0600Z.NO/ 337 PM CDT SUN JUN 19 2011 THE FLOOD WARNING CONTINUES FOR THE KICKAPOO RIVER AT SOLDIERS GROVE. * UNTIL LATE TUESDAY NIGHT. * AT 1:44 PM SUNDAY THE STAGE WAS 12.1 FEET. * FLOOD STAGE IS 13.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE OVERNIGHT AND CONTINUE TO RISE TO NEAR 13.3 FEET BY MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY MORNING. * IMPACT...AT 13.0 FEET...FLOODING OF LOWLAND SWAMPS AND FARMLAND NEAR THE RIVER OCCURS. $$ WIC023-200837- /O.EXT.KARX.FL.W.0031.000000T0000Z-110623T1800Z/ /GMIW3.1.ER.110619T2202Z.110621T1800Z.110622T1800Z.NO/ 337 PM CDT SUN JUN 19 2011 THE FLOOD WARNING CONTINUES FOR THE KICKAPOO RIVER AT GAYS MILLS. * UNTIL THURSDAY AFTERNOON. * AT 9:10 AM SUNDAY THE STAGE WAS 12.6 FEET. * FLOOD STAGE IS 13.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE THIS EVENING AND CONTINUE TO RISE TO NEAR 13.8 FEET BY TUESDAY. THE RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY. * IMPACT...AT 13.0 FEET...WATER BEGINS TO COVER ROADS NEAR THE RIVER...INCLUDING SAND HILL ROAD NEAR BELL CENTER. MINOR FLOODING OCCURS IN AREAS ADJACENT TO THE RIVER...INCLUDING ROBB PARK IN GAYS MILLS. $$ WIC023-200837- /O.EXT.KARX.FL.W.0032.110621T1800Z-110623T2200Z/ /STEW3.1.ER.110621T1800Z.110622T1200Z.110623T0400Z.NO/ 337 PM CDT SUN JUN 19 2011 THE FLOOD WARNING CONTINUES FOR THE KICKAPOO RIVER AT STEUBEN. * FROM TUESDAY AFTERNOON TO THURSDAY AFTERNOON. * AT 2:00 PM SUNDAY THE STAGE WAS 10.7 FEET. * FLOOD STAGE IS 12.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY TUESDAY AND CONTINUE TO RISE TO NEAR 12.4 FEET BY WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY EVENING. * IMPACT...AT 12.0 FEET...WATER STARTS TO AFFECT BUSINESS AND RESIDENCES AND MINOR FLOODING AFFECTS LOWLANDS AND LOWER ROADS. $$
046 WGUS83 KARX 200123 FLSARX FLOOD STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 823 PM CDT SUN JUN 19 2011 .HEAVY RAINFALL OVERNIGHT RANGING FROM 2 TO 5 INCHES OVER THE KICKAPOO RIVER BASIN IS RESULTING IN HIGH WATER FROM READSTOWN DOWNSTREAM THROUGH STEUBEN. WATER LEVELS WERE FALLING FROM ONTARIO THROUGH READSTOWN...BUT THE RIVER HAS NOT REACHED CREST YET FROM SOLDIERS GROVE DOWN THROUGH STEUBEN. THE LATEST RIVER STAGES AND FORECAST INFORMATION IS INCLUDED BELOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY VEHICLES. TURN AROUND...DON/T DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT... HTTP://WWW.WEATHER.GOV/LACROSSE . && WIC023-123-200153- /O.CAN.KARX.FL.W.0029.000000T0000Z-110622T0200Z/ /REAW3.1.ER.110619T1238Z.110619T2130Z.110619T2300Z.NO/ 823 PM CDT SUN JUN 19 2011 THE FLOOD WARNING IS CANCELLED FOR THE KICKAPOO RIVER AT READSTOWN. * AT 8:00 PM SUNDAY THE STAGE WAS 10.6 FEET. * FLOOD STAGE IS 11.0 FEET. * FELL BELOW FLOOD STAGE AT 6:00 PM SUNDAY. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 7.2 FEET BY TUESDAY MORNING. THE FLOOD WARNING IS CANCELLED FOR THIS LOCATION. $$ WIC023-123-201322- /O.EXT.KARX.FL.W.0030.000000T0000Z-110621T1200Z/ /SOGW3.1.ER.110620T1200Z.110620T1200Z.110620T1200Z.NO/ 823 PM CDT SUN JUN 19 2011 THE FLOOD WARNING CONTINUES FOR THE KICKAPOO RIVER AT SOLDIERS GROVE. * UNTIL TUESDAY MORNING. * AT 8:00 PM SUNDAY THE STAGE WAS 12.4 FEET. * FLOOD STAGE IS 13.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE OVERNIGHT BEFORE FALLING. * IMPACT...AT 13.0 FEET...FLOODING OF LOWLAND SWAMPS AND FARMLAND NEAR THE RIVER OCCURS. $$ WIC023-201322- /O.EXT.KARX.FL.W.0031.000000T0000Z-110622T1840Z/ /GMIW3.1.ER.000000T0000Z.110620T0600Z.110621T1840Z.NO/ 823 PM CDT SUN JUN 19 2011 THE FLOOD WARNING CONTINUES FOR THE KICKAPOO RIVER AT GAYS MILLS. * UNTIL WEDNESDAY AFTERNOON. * AT 5:25 PM SUNDAY THE STAGE WAS 13.6 FEET. * FLOOD STAGE IS 13.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.8 FEET BY MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY. * IMPACT...AT 13.0 FEET...WATER BEGINS TO COVER ROADS NEAR THE RIVER...INCLUDING SAND HILL ROAD NEAR BELL CENTER. MINOR FLOODING OCCURS IN AREAS ADJACENT TO THE RIVER...INCLUDING ROBB PARK IN GAYS MILLS. $$ WIC023-201322- /O.EXT.KARX.FL.W.0032.110621T0000Z-110622T1200Z/ /STEW3.1.ER.110621T0000Z.110621T0000Z.110621T1800Z.NO/ 823 PM CDT SUN JUN 19 2011 THE FLOOD WARNING CONTINUES FOR THE KICKAPOO RIVER AT STEUBEN. * FROM MONDAY EVENING TO WEDNESDAY MORNING. * AT 7:00 PM SUNDAY THE STAGE WAS 11.2 FEET. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE MONDAY EVENING. * IMPACT...AT 12.0 FEET...WATER STARTS TO AFFECT BUSINESS AND RESIDENCES AND MINOR FLOODING AFFECTS LOWLANDS AND LOWER ROADS. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this river flood warning went out at Jun 19, 3:16 AM CDT, 5 hours 21 minutes earlier.
Area forecast discussion, Jun 19, 3:16 AM CDT, 5 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 316 AM CDT SUN JUN 19 2011 .SHORT TERM...TODAY THROUGH TUESDAY NIGHT MAIN FORECAST CONCERN CONTINUES TO FOCUS ON RAIN CHANCES THROUGH THE PERIOD...AND THE SEVERE WEATHER POTENTIAL FOR BOTH MONDAY AND TUESDAY. 06Z WATER VAPOR IMAGERY SHOWS SHORTWAVE TROUGH MOVING INTO SOUTHWEST WISCONSIN. ASSOCIATED CONVECTION WAS LIFTING NORTHEAST THROUGH SOUTHEAST MINNESOTA AND WESTERN WISCONSIN...WITH LOCALLY HEAVY RAINFALL BE REPORTED. INFRARED SATELLITE IMAGERY SHOWS CLEARING SKIES OVER PORTIONS OF NORTHEAST IOWA AND SOUTHEAST MINNESOTA...WITH SOME FOG DEVELOPING IN THIS CLEAR AREA. 19.00Z MODELS SHOWING A BETTER CONSENSUS REGARDING EVOLUTION OF POTENT SYSTEM TO AFFECT THE AREA EARLY IN THE WEEK. STILL SOME DETAIL DIFFERENCES WITH POSITION OF WARM FRONT...BUT ALL MODELS INDICATING A HIGHER POTENTIAL FOR SEVERE WEATHER. IN THE NEAR TERM...SHORTWAVE WILL LIFT NORTHEAST THIS MORNING... WITH THE CONVECTION GRADUALLY SHIFTING INTO NORTHEAST WISCONSIN. STILL SOME TROUGHING OVER THE FAR NORTHERN AREAS THIS AFTERNOON AND HAVE KEPT SOME LOWER END PROBABILITIES ACROSS THE EASTERN COUNTIES. A BREAK IN THE ACTION IS EXPECTED EARLY THIS EVENING AS SHORTWAVE RIDGING BUILDS ACROSS THE AREA. HOWEVER...THIS BREAK WILL BE BRIEF AS LONG WAVE TROUGH DEEPENS ACROSS THE WESTERN CONUS...AND SURFACE CYCLOGENESIS OCCURS OVER SOUTHWEST KANSAS. ELEVATED STORMS WILL INCREASE ALONG/NORTH OF THE STRENGTHENING WARM FRONT AND COULD SPREAD AS FAR NORTH AS NORTHEAST IOWA AFTER 06Z TONIGHT...ALTHOUGH MAIN THREAT STILL LOOKS SOUTHWEST OF THE AREA...BUT CANNOT RULE OUT SOME SEVERE HAIL OVERNIGHT. BIGGER CONCERN COMES ON MONDAY AS 500MB CLOSED LOW AND ASSOCIATED SURFACE WAVE LIFT NORTHEAST INTO EASTERN NEBRASKA LATE MONDAY AFTERNOON. SURFACE WARM FRONT LOOKS TO SET UP ACROSS CENTRAL IOWA INTO NORTHERN ILLINOIS LATE IN THE AFTERNOON. AMPLE SURFACE BASED CAPES OF 2000 J/KG TO 4000 J/KG ALONG WITH 50 KNOTS OF DEEP LAYER SHEAR WILL BE FAVORABLE FOR SEVERE WEATHER. FORECAST SOUNDINGS STRONGLY FAVOR THE POTENTIAL FOR TORNADOES WITH ACTIVITY THAT DEVELOPS AHEAD OF SURFACE LOW...EASTWARD ALONG WARM FRONT INTO NORTHERN IOWA...AS ENHANCED 0-1KM SHEAR OF NEAR 15 KNOTS WILL BE PRESENT. ACTIVITY WILL CONTINUE INTO THE EVENING HOURS SUPPORTED BY STRONG MOISTURE TRANSPORT. AT THIS TIME HIGHEST THREAT FOR SEVERE WEATHER APPEARS TO BE ACROSS NORTHEAST IOWA. RAIN PROBABILITIES INCREASE FROM THE AFTERNOON INTO THE OVERNIGHT HOURS. ON TUESDAY...SURFACE AND UPPER LEVEL LOW EXPECTED TO LIFT INTO SOUTHERN MINNESOTA AND BECOME NEARLY VERTICALLY STACKED. WARM FRONT EXTENDING EASTWARD THROUGH THE HEART OF THE FORECAST AREA... WHERE FOCUS FOR RAIN/SEVERE WEATHER WILL BE LOCATED. AT THIS TIME IT LOOKS LIKE WARM FRONT WILL BISECT THE FORECAST AREA ALONG THE INTERSTATE 90 CORRIDOR BY MID AFTERNOON. ONCE AGAIN SURFACE BASED CAPES OF 2000 J/KG TO 3000 J/KG WILL BE PRESENT ALONG WITH DEEP LAYER SHEAR IN EXCESS OF 40 KNOTS FOR THE LIKELIHOOD OF SUPER CELLS. NAM INDICATING RATHER IMPRESSIVE 0-1 KM SHEAR VALES OF 20 TO 25 KNOTS IN VICINITY OF WARM FRONT...WHICH WILL BE FAVORABLE FOR THE DEVELOPMENT OF ISOLATED TORNADOES. AGAIN...STILL SOME UNCERTAINTY AS TO EXACT POSITION OF WARM FRONTAL BOUNDARY...BUT NONE THE LESS THE SEVERE WEATHER THREAT INCLUDING TORNADOES WILL HAVE TO BE MONITORED CLOSELY. .LONG TERM...WEDNESDAY THROUGH SATURDAY 19.00Z GFS AND ECMWF CONSISTENT IN TRACKING MID LEVEL LOW ACROSS THE AREA WEDNESDAY AND THURSDAY THEN EAST OF THE AREA BY THE END OF THE WEEK. HIGHER END PROBABILITIES LOOK REASONABLE FOR WEDNESDAY... WITH MORE SCATTERED SHOWERS EXPECTED THURSDAY. BY FRIDAY...LOW TRACKS INTO THE EASTERN GREAT LAKES TAKING THE RAIN CHANCES WITH IT. TEMPERATURES LOOK TO REMAIN BELOW NORMAL THROUGH THE PERIOD. && .AVIATION... MID LEVEL SHORTWAVE AND WEAK 850-700MB TROUGH RESPONSIBLE FOR THE FORCING/LIFT AND NUMEROUS SHRA/TSRA AROUND THE AREA EARLY THIS MORNING WILL EXIT OFF TO THE EAST BY 12Z. SHRA/TSRA EXPECTED TO EXIT THE AREA AS IT DOES. HOWEVER...WITH ABUNDANT LOWER LEVEL MOISTURE... AREAS MVFR/CIGS AND VSBYS IN BR/LCL IFR CIGS LIKELY TO BE MORE STUBBORN ACROSS THE AREA...AT LEAST THRU THE MID MORNING HOURS. DIURNAL WARMING/MIXING SHOULD RAISE ANY CIGS BY AFTERNOON INTO VFR RANGE. ANY SHRA/TSRA ACROSS THE AREA TODAY SHOULD BE ISOLATED AND LEFT ANY MENTION OUT OF TAFS FOR NOW. THE NEXT SHORTWAVE IN THE SOUTHWEST FLOW ALOFT APPROACHES LATE TONIGHT/MON MORNING. AT THIS TIME IT APPEARS THE NEXT ROUND OF SHRA/TSRA WILL REMAIN SOUTHWEST OF THE TAF SITES UNTIL AFTER 12Z MON. HOWEVER...WITH RECENT RAINS...A MOIST BOUNDARY LAYER AIRMASS AND LIGHT WINDS...PATCHY MVFR VSBYS IN BR CAN BE EXPECTED AROUND THE AREA AFTER 06Z MON. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && SHORT/LONG TERM...RABERDING AVIATION...RRS
Hazardous weather outlook, Jun 19, 4:45 AM CDT, 3 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 445 AM CDT SUN JUN 19 2011 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-201100- ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE- FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU- LA CROSSE-MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU- VERNON-WABASHA-WINNESHIEK-WINONA- 445 AM CDT SUN JUN 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA...NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS WILL EXIT THE AREA EARLY THIS MORNING. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH ANY OF THE STORMS. MORE SHOWERS AND THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON...MAINLY EAST OF THE MISSISSIPPI RIVER. NONE OF THESE ARE EXPECTED TO BE SEVERE. THUNDERSTORMS MAY PUSH INTO NORTHEAST IOWA LATE TONIGHT WITH THE POTENTIAL FOR LARGE HAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A WARM FRONT WILL LIFT INTO IOWA MONDAY AND THEN CONTINUE NORTHWARD INTO MINNESOTA AND WISCONSIN TUESDAY. THIS WILL BE THE FOCUS FOR SHOWERS AND THUNDERSTORMS. INSTABILITY AND WIND PROFILES WILL BE FAVORABLE FOR LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES. THE GREATEST TORNADO THREAT WILL BE ALONG THE WARM FRONT...WHICH AT THIS TIME LOOKS TO BE SITUATED OVER NORTHEAST IOWA LATE MONDAY AFTERNOON AND MONDAY NIGHT AND THEN OVER SOUTHEAST MINNESOTA... INTO CENTRAL WISCONSIN ON TUESDAY. THUNDERSTORM CHANCES WILL CONTINUE ON WEDNESDAY. AT THIS TIME SEVERE WEATHER IS NOT EXPECTED WITH ANY STORMS ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS BECOMING MORE LIKELY ON MONDAY AFTERNOON AND THEN AGAIN TUESDAY. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. HOWEVER A WEBINAR MAY BE NEEDED FOR LATER MONDAY MORNING AS MORE INFORMATION BECOMES AVAILABLE ON THE SEVERE WEATHER POTENTIAL FOR MONDAY AFTERNOON INTO TUESDAY. RABERDING
In the hours before
Local storm report, Jun 19, 3:49 AM CDT, 4 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
349 AM CDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0146 AM FLASH FLOOD STEUBEN 43.18N 90.86W
06/19/2011 CRAWFORD WI AMATEUR RADIO
BLOCKED CULVERTS AND DIRT OVER ROADS NEAR STEUBEN
&&
RODSLocal storm report, Jun 19, 3:54 AM CDT, 4 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
354 AM CDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0251 AM BLIZZARD 5 E DE SOTO 43.43N 91.10W
06/19/2011 VERNON WI AMATEUR RADIO
COOLEY CREEK NEAR BOHLAND HOLLOW AND TAYLOR ROADS OUT OF
ITS BANKS.
&&
RODSLocal storm report, Jun 19, 4:00 AM CDT, 4 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LA CROSSE WI
400 AM CDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0251 AM FLASH FLOOD 5 E DE SOTO 43.43N 91.10W
06/19/2011 VERNON WI AMATEUR RADIO
COOLEY CREEK NEAR BOHLAND HOLLOW AND TAYLOR ROADS OUT OF
ITS BANKS.
&&
JLRLocal storm report, Jun 19, 4:02 AM CDT, 4 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
402 AM CDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 AM FLASH FLOOD VIROQUA 43.56N 90.89W
06/19/2011 VERNON WI AMATEUR RADIO
URBAN FLOODING/FLOODED INTERSECTIONS
0355 AM FLASH FLOOD 4 WSW VIROQUA 43.54N 90.96W
06/19/2011 VERNON WI AMATEUR RADIO
FLOODING IN SIDIE HOLLOW PARK AND CAMPGROUND
&&
RODSLocal storm report, Jun 19, 5:42 AM CDT, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
542 AM CDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 AM FLASH FLOOD 10 SW VIROQUA 43.46N 91.03W
06/19/2011 VERNON WI AMATEUR RADIO
ROAD DAMAGE/ERODED CULVERTS IN SEVERAL LOCATIONS NORTH OF
HIGHWAY 82 AND SOUTHWEST OF VIROQUA.
&&
RODSThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 7:18 PM CDT | Areal Flood Advisory | ARX | Buffalo | 2 hr |
| Jun 18, 11:16 PM CDT | Areal Flood Advisory | ARX | La Crosse | 3 hr |
| Jun 18, 11:27 PM CDT | Flash Flood Warning | ARX | Crawford | 3 hr |
| Jun 19, 1:36 AM CDT | Areal Flood Advisory | ARX | Vernon | 114 min |
| Jun 19, 2:54 AM CDT | Flash Flood Warning | ARX | Vernon | 3 hr |
| Jun 19, 3:09 AM CDT | Areal Flood Advisory | ARX | Crawford, Richland | 3 hr |
| Jun 19, 3:42 AM CDT | Flash Flood Warning | ARX | Crawford | 3 hr |
| Jun 19, 9:28 AM CDT | River Flood Warning | ARX | Crawford, Vernon | 24 hr |
| Jun 19, 9:28 AM CDT | River Flood Warning | ARX | Crawford | 55 hr |
| Jun 19, 9:28 AM CDT | River Flood Warning | ARX | Crawford | 24 hr |
Nearby
River Flood Warnings in Wisconsin, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.